# SDR DALA2014081404535

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME BEAM HAS CORROSION ON EDGE BETWEEN LOWER FITTINGS.  REMOVED, FABRICATED AND INSTALL REPAIR PARTS IAW 53-60-02 AND DWG 5930483, REV AK.
